I just started accutane exactly nine days ago. I've tried everything else in the past to no avail. I don't have severe acne .. just very persistent acne. My derm told me to eliminate all vitamin A from my diet. I wokrout alot and I drink protein drinks that have vitamin A... she said not to drink these anymore... what do you think can i still drink them? What happens if I do ? I also eat a cereal with 10% vitamin A.. Should that be eliminated as well ?
Because Accuatne is a Vitamin A derivative, we usually ask people not to take Vitamin A supplements, because extra Vitamin A will tend to aggravate the dryness the drug causes anyway. I don't ask patients to watch their diet, just to avoid vitamin supplemenst with A. What's at stake, however, is just how dry you get, not anything more serious. Check this opinion with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.